# SDR 2006FA0000888

- Difficulty date: June 8, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Aircraft: CFHFB
- Make and model: Boeing 234
- Aircraft serial: MJ005
- Aircraft time: 29,513 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 234R0001
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BLADE HAD A LARGE SKIN DEBOND ON THE LOWER SURFACE FROM THE TRIM TAB OB, BETWEEN STA 227 AND STA 329, APPROXIMATELY 475-500 SQUARE INCHES (ALLOWABLE REPAIR LIMITS ARE 20 INCHES SPAN WISE AND 13 INCHES CHORD WISE.  UNBONDED SKIN WAS REMOVED TO EXPOSE HONEYCOMB CORE FOR INSPECTION.  HONEYCOMB WAS OIL FREE AND APPEARED TO BE IN GOOD CONDITION.  THE ROTOR BLADE WILL UNDERGO FURTHER INVESTIGATION TO DETERMINE THE PROBABLE CAUSE AND REPAIR SCHEME IF POSSIBLE.  THE MANUFACTURER HAS BEEN NOTIFIED.  (K)
